# SDR MALA954510

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 2751000192
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FFM - FLT 3074 - AFTER TAKEOFF, NOSE LANDING GEAR WOULD CYCLE PARTIALLY OUT+OF +HEEL WELL.  NO GEAR INDICATIONS WOULD ILLUMINATE.  THE FLIGHT CONTINUED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT MAIN GEAR UPLOCK.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
